# SDR CALA2024121601527

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,995 hours, 26,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11C EMERGENCY LIGHT LENS BROKEN REMOVED AND REPLACED THE EMERGENCY LIGHT LENS AT SEAT 11C REF AMM 33-51-11. OPS CHECK GOOD.
